Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, well bascially my story is short but not so sweet. Ive had acne for about 2 years now since i was 14. Started off with really bad cysts and multiple whiteheads on my chin, i started using bp and i only get the odd small red spot every 2 weeks or so, which i can live with. But last august i was on holiday with my friends and this huge red mark appared to the side of my nose on my right cheek and it has subsided a bit after a lot of bp and freederm to reduce the swelling (which did work but now doesnt seem to have an effect) Ive booked a derm appointment in early march which is quite a while away i was just wonderin if theres any home made remedies or otc products i can try to reduce the swelling, its has dropped my confidence a lot around people but i just try and get on normally and its had its fair share of time, 6 months, it deserves to die now !!! Ive been on oxytetracycline and erythromycin for coming up to a year now and it wont budge with 6 months of that !

Nearly there

http://img487.imageshack.us/my.php?image=dsc001954ba.jpg

This horrible lump/cyst/nodule i cant get rid of !!!

http://img487.imageshack.us/my.php?image=dsc001970ry.jpg

And heres where it all started, when it was days old, but my chin was a lot worse there than it is now !

http://img519.imageshack.us/my.php?image=bblackppol7ks.jpg

Well hope the pics are of some use, i just hope someone can make an input if they have had nethink like this before, not gettin my hopes up becuase were all different it just would be nice not see a lump on my cheek wen i look down lol.

Simo

Share this post


Link to post
Share on other sites

You should get a cortisone injection for that nodule. Otherwise I think accutane is really the only thing that would dry it up, but it's not worth it since you're practically clear.

Share this post


Link to post
Share on other sites

You should get a cortisone injection for that nodule. Otherwise I think accutane is really the only thing that would dry it up, but it's not worth it since you're practically clear.

Yeah hopefully thats what the derm will do on the 8th march, is there absolutley nothing to dry it out in the mean time ? ive heard cortisone injections can leave scars ?

Simo

Share this post


Link to post
Share on other sites

I'd recommend the cortisone shot too. These have always been wonderful for me. I had a cyst that was on my cheek for almost 9 months and once I had it injected, it was gone within 24 hours. I should've done that a lot sooner! Anyway, I was told by my derm that the injections can leave scars if there is too much solution injected into the cyst.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×